RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1989, Volume 190, Pages 102–116 (Mi tm1773)  

This article is cited in 5 scientific papers (total in 6 papers)

On the divergence of the sequence of the partial sums of multiple trigonometric Fourier series

S. V. Konyagin


Full text: PDF file (1150 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1992, 190, 107–121

Bibliographic databases:

Document Type: Article
UDC: 517.51

Citation: S. V. Konyagin, “On the divergence of the sequence of the partial sums of multiple trigonometric Fourier series”, Theory of functions, Proceedings of the All-Union symposium on the theory of functions (Amberd, October 1987), Trudy Mat. Inst. Steklov., 190, Nauka, Moscow, 1989, 102–116; Proc. Steklov Inst. Math., 190 (1992), 107–121

Citation in format AMSBIB
\Bibitem{Kon89}
\by S.~V.~Konyagin
\paper On the divergence of the sequence of the partial sums of multiple trigonometric Fourier series
\inbook Theory of functions
\bookinfo Proceedings of the All-Union symposium on the theory of functions
\procinfo Amberd, October 1987
\serial Trudy Mat. Inst. Steklov.
\yr 1989
\vol 190
\pages 102--116
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1773}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1005341}
\zmath{https://zbmath.org/?q=an:0824.42005}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1992
\vol 190
\pages 107--121


Linking options:
  • http://mi.mathnet.ru/eng/tm1773
  • http://mi.mathnet.ru/eng/tm/v190/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Dyachenko, “Some problems in the theory of multiple trigonometric series”, Russian Math. Surveys, 47:5 (1992), 103–171  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. A. Pichugov, “Sequences of operators bounded in measure”, Russian Acad. Sci. Sb. Math., 81:1 (1995), 35–58  mathnet  crossref  mathscinet  zmath  isi
    3. I. L. Bloshanskii, O. K. Ivanova, T. Yu. Roslova, “Generalized localization and equiconvergence of expansions in double trigonometric series and in the Fourier integral for functions from $L(\ln^+L)^2$”, Math. Notes, 60:3 (1996), 324–327  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. D. G. Dzhumabaeva, M. I. Dyachenko, E. D. Nursultanov, “On convergence of multiple trigonometric series with monotone coefficients”, Siberian Math. J., 58:2 (2017), 205–214  mathnet  crossref  crossref  isi  elib  elib
    5. B. S. Kashin, Yu. V. Malykhin, V. Yu. Protasov, K. S. Ryutin, I. D. Shkredov, “Sergei Vladimirovich Konyagin turns 60”, Proc. Steklov Inst. Math., 303 (2018), 1–9  mathnet  crossref  crossref  isi  elib
    6. G. A. Karagulyan, H. Mkoyan, “An exponential estimate for the cubic partial sums of multiple Fourier series”, Izv. Math., 83:2 (2019), 273–286  mathnet  crossref  crossref  adsnasa  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:220
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019